# SDR SWAA2020050874520

- Difficulty date: May 3, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FOUND AT FLOOR SUPPORT ANGLE FWD CABIN WET AREA BETWEEN STA 328 & 344 LBL 6 MKD DOT 60-009 / REMOVED AND REPLACED FLOOR SUPPORT ANGLE FWD CABIN WET AREA BETWEEN STA 328 AND 344 LBL AS PER REF SRM 51-40-05-0G-0
